# SDR EMB07001

- Difficulty date: March 20, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 339 hours, 362 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 339 hours, 362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1212, DFW-PHL:  DURING CLIMB, RECEIVED ENGINE 1 FIRE WARNING.  SHUT DOWN NUMBER 1 ENGINE AND RETURNED TO FIELD.  NO EVIDENCE OF FIRE NOTED. HEAT DAMAGE FROM BLEED LEAK TO ENGINE HARNESSES WAS NOTED. MAINTENANCE FERRIED TO PHL. REPLACED THE NUMBER ONE ENGINE.
